# SDR DL738040126

- Difficulty date: February 1, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 8,285 hours, 3,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FUMES DETECTED IN CABIN AND COCKPIT.  RECIRC FANS TURNED OFF AND ODOR DISSIPATED.  RAN PACKS WITH ENGINES AND INSPECTED AIRCRAFT.  UNABLE TO DUPLICATE.
